# SDR AALA202012219007

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 832, HARD IMPACT BETWEEN DOOR BUFFER AND FUSELAGE AT AFT GALLEY AREA.  REPLACED CYLINDER DOOR DAMPER, IAW AMM 52-13-14-400-001-B.  OPERATIONS CHECK GOOD.
